RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 8, Pages 1370–1380 (Mi de9508)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the oscillation of the spectrum of a multipoint boundary value problem

A. L. Teptin

Izhevsk State Technical University

Full text: PDF file (1507 kB)

English version:
Differential Equations, 1995, 31:8, 1318–1329

Bibliographic databases:
UDC: 517.927
Received: 07.07.1993

Citation: A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Differ. Uravn., 31:8 (1995), 1370–1380; Differ. Equ., 31:8 (1995), 1318–1329

Citation in format AMSBIB
\Bibitem{Tep95}
\by A.~L.~Teptin
\paper On the oscillation of the spectrum of a multipoint boundary value problem
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 8
\pages 1370--1380
\mathnet{http://mi.mathnet.ru/de9508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1431401}
\zmath{https://zbmath.org/?q=an:0863.34018}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 8
\pages 1318--1329


Linking options:
  • http://mi.mathnet.ru/eng/de9508
  • http://mi.mathnet.ru/eng/de/v31/i8/p1370

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Russian Math. (Iz. VUZ), 43:4 (1999), 42–52  mathnet  mathscinet  zmath  elib
    2. A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Russian Math. (Iz. VUZ), 49:9 (2005), 65–76  mathnet  mathscinet  elib
  • Number of views:
    This page:54
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019